Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Headache - treatment failure
Jan 16, 2006

I have been on sustiva/truvada for about 6 months, and I am starting to get up in the mornings a bit more tired and with a headache - almost like a hangover? Does this sound like a medicine related side effect? I have had perfect adherence - I mean i take the pills between 10 mins to an hour difference on some days - but i have never missed a dose. My doctor said that that wasnt a problem because the half lives for the drugs are long enough that they stay in your system for long periods of time. I am just worrie. is it possible that my headaches could be caused because I might be having treatment failure? The last time i went to the doctor, my vl was undetetcable and my cd4 were 300. the doctor said i was responding well to the medication. What are your thoughts? Do you think I am experiencing the first signs of treatment failure? Do you think my headaches are a sign of treatment failure? I am so frightenend. Please respond.

Response from Dr. Henry

Headaches are very common in the general population and can be tough to categorize and treat. Headaches would rarely by a sign of treatment failure in situations such as yours. Sustiva can cause a hangover like effect in some patients with headache. Switching to morning dosing or to an alternative to the Sustiva for a trial period are options that are sometimes considered if there is no other clear explanation for the headaches. KH



Previous
diffuse infiltrative lymphocytosis syndrome
Next
Loss of smell, taste with tinnitus and severe imbalance

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement